zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banach- Räumen. (German) Zbl 0077.10901

[1]Alaoglu, L., andG. Birkhoff: General ergodic theorems. Ann. of Math.41, 293-309 (1940). · doi:10.2307/1969004
[2]Birkhoff, G.: An ergodic theorem for general semigroups. Proc. Nat. Acad. Sci. U. S. A.25, 625-627 (1939). · Zbl 0022.36102 · doi:10.1073/pnas.25.12.625
[3]Bourbaki, N.: Espaces vectoriels topologiques. Paris 1953.
[4]Day, M. M.: Reflexive spaces not isomorphic to uniformly convex spaces. Bull. Amer. Math. Soc.47, 313-317 (1941). · doi:10.1090/S0002-9904-1941-07451-3
[5]Day, M. M.: Ergodic theorems for abelian semigroups. Trans. Amer. Math. Soc.51, 399-412 (1942).
[6]Day, M. M.: Uniform convexity in factor and conjugate spaces. Ann. of Math.45, 375-385 (1944). · Zbl 0063.01058 · doi:10.2307/1969275
[7]Day, M. M.: Means for the bounded functions and ergodicity of the bounded representations of semi-groups. Trans. Amer. Math. Soc.69, 276-291 (1950).
[8]Dunford, N., andS. Miller: On the ergodic theorem. Trans. Amer. Math. Soc.60, 538-549 (1946).
[9]Eberlein, W. F.: Abstract ergodic theorems and weakly almost periodic functions. Trans. Amer. Math. Soc.67, 217-250 (1949). · doi:10.1090/S0002-9947-1949-0036455-9
[10]Godement, R.: Les fonctions de type positif et la théorie des groupes. Trans. Amer. Math. Soc.63, 1-84 (1948).
[11]Jacobs, K.: Periodizitätseigenschaften beschränkter Gruppen im Hilbertschen Raum. Math. Z.61, 408-428 (1955). · Zbl 0064.11101 · doi:10.1007/BF01181356
[12]Jacobs, K.: Ergodentheorie und fastperiodische Funktionen auf Halbgruppen. Math. Z.64, 298-338 (1956). · Zbl 0070.11701 · doi:10.1007/BF01166575
[13]Keiner, H.: Verallgemeinerte fastperiodische Funktionen anf Halbgruppen. Arch. Math. 1957.
[14]Lorch, E. R.: Means of iterated transformations in reflexive vector spaces. Bull. Amer. Math. Soc.45, 945-947 (1939). · doi:10.1090/S0002-9904-1939-07122-X
[15]Maak, W.: Fastperiodische Funktionen auf Halbgruppen. Acta mathematica87, 33-57 (1952). · Zbl 0046.31102 · doi:10.1007/BF02392282
[16]Maak, W.: Integralmittelwerte von Funktionen auf Gruppen und Halbgruppen. J. reine u. angew. Math.190, 34-48 (1952). · Zbl 0046.31101 · doi:10.1515/crll.1952.190.34
[17]Sz.-Nagy, B.: Spektraldarstellungen linearer Transformationen des Hilbertschen Raumes. Berlin 1942.
[18]Pettis: A proof that every uniformly convex space is reflexive. Duke Math. J.5, 249-253 (1939). · doi:10.1215/S0012-7094-39-00522-3
[19]Riesz, F.: Some mean ergodic theorems. J. London Math. Soc.13, 274-278 (1938). · Zbl 0019.41402 · doi:10.1112/jlms/s1-13.4.274
[20]Riesz, F.: Sur la théorie ergodique des espaces abstraits. Acta Sci. Math. Szeged10, 1-20 (1941).
[21]Riesz, F.: Another proof of the mean ergodic theorem. Acta Sci. Math. Szeged10, 75-76 (1941).
[22]Riesz, F., u.B. Sz.-Nagy: Lecons d’analyse fonctionnelle. Budapest 1952.
[23]Yosida, K., andS. Kakutani: Operator-theoretical treatment of Markoff process and mean ergodic theorem. Ann. of Math.42, 188-228 (1941). · doi:10.2307/1968993
[24]Dixmier, J.: Les moyennes invariantes daus les semi-groupes et leurs applications. Acta Sci. Math. Szeged12, 213-227 (1950).